# SDR UALA2012122707403

- Difficulty date: December 27, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 69,359 hours, 25,730 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710001
- Part serial: 30
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT NOISE EXCESSIVE.  STBY ALTIMETER VIBRATOR IS TOO LOUD.  REPLACED STBY ALT PER AMM.  INSPECTED QUICK DISCONNECT FOR SECURITY PER IDTLST CHAPTER 34 ITEM 3 & 4.
